# SDR SWAA2025071584304

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA 695 AND LBL 24.75 AT PASSENGER CABIN.  REPLACED SUPPORT BRACKET AND NEW FASTENERS ON FLOOR STRUCTURE LOCATED STA 695 AND LBL 24.75 AT PASSENGER CABIN IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV: A.
